# SDR DALA2024041904596

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 80,338 hours, 34,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: UNKNOWN
- Condition: Low
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 L-2 DOOR ROTARY SNUBBER IS BELOW FLUID LEVEL CHECK. CORRECTIVE ACTION: SUMMARY OF NRC: 00181 - REMOVED AND REPLACED 2L ROTARY SNUBBER IAW B757 AMM 52-11-10. REMOVED AND REINSTALLED 2L DOOR IAW B757 AMM 52-11-01. ADJUSTMENT AND OPERATIONAL CHECK OF 2L DOOR ACCOMPLISHED ON AMDS. (0300041)
